Sufficient conditions for the admissibility under squared errors loss of formal Bayes estimators

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Sufficient conditions for the admissibility under squared errors loss of formal Bayes estimators

TitleSufficient conditions for the admissibility under squared errors loss of formal Bayes estimators
Publication TypeJournal Article
Year of Publication1970
AuthorsZidek, JV
JournalAnn Math Statist
Pagination446–456